MAUDE Adverse Event Report: MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARD568436010A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 24th may, 2024 getinge became aware of an issue with one of surgical lights - powerled 700.The issue was not clear enough to establish if it affected device should be considered as risk related.Further information provided by getinge employee on 24th june 2024 indicated the rotation is possible without limitation and new stop segment was installed.We decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
The correction of d1 brand name, d4 catalog #, d4 version or model # and d4 unique identifier (udi) # deems required.This is based on the internal evaluation.Previous d1 brand name: powerled 700.Corrected d1 brand name: powerled tm.Previous d4 catalog # ard568371939.Corrected d4 catalog # none.Previous d4 version or model # ard568371939.Corrected d4 version or model # ard568436010a.Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) # (b)(4).On 24th may, 2024 getinge became aware of an issue with one of surgical lights - powerled 700.The issue was not clear enough to establish if it affected device should be considered as risk related.Further information provided by getinge employee on 24th june 2024 indicated the rotation is possible without limitation and new stop segment was installed.We decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.Defective stop segment was replaced and device was back to usage.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.It is unknown if claimed device was or was not being used for patient treatment or diagnosis when the event took place.According to the subject matter expert at the manufacturer¿s, the problem with the stops rotation reported on some pwd700 and hled 700 light heads is due to a lack of contact area between the stops.These stops realized with screw heads seem to be too short and become ineffective over time.The result is that the light can rotate freely, unplugging the cables and eventually creating some metal fillings.In september 2011, maquet sas has changed these screws in the production line but has not noticed any adverse outcome.Before this date, the screws were a bit longer, hence the stops stronger and should not be concerned by this problem.This issue is followed through the capa 464134.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 24th may, 2024 getinge became aware of an issue with one of surgical lights - powerled 700.The issue was not clear enough to establish if it affected device should be considered as risk related.Further information provided by getinge employee on 24th june 2024 indicated the rotation is possible without limitation and new stop segment was installed.We decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.Corrected b5 describe event and problem: on 24th may, 2024 getinge became aware of an issue with one of surgical lights - powerled 700.The issue was not clear enough to establish if the issue should be considered as risk related.Further information provided by getinge employee on 24th june 2024 indicated the rotation is possible without limitation and new stop segment was installed.The fact that the rotation stop no longer fulfills its function and the lighthead can rotate freely makes the cupola ineffective with a risk of metal filings falling into the sterile field.We decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination.On 24th may, 2024 getinge became aware of an issue with one of surgical lights - powerled 700.The issue was not clear enough to establish if the issue should be considered as risk related.Further information provided by getinge employee on 24th june 2024 indicated the rotation is possible without limitation and new stop segment was installed.The fact that the rotation stop no longer fulfills its function and the lighthead can rotate freely makes the cupola ineffective with a risk of metal filings falling into the sterile field.We decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination.Defective stop segment was replaced and device was back to usage.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.It is unknown if claimed device was or was not being used for patient treatment or diagnosis when the event took place.According to the subject matter expert at the manufacturer¿s, the problem with the stops rotation reported on some pwd700 and hled 700 light heads is due to a lack of contact area between the stops.These stops realized with screw heads seem to be too short and become ineffective over time.The result is that the light can rotate freely, unplugging the cables and eventually creating some metal fillings.In september 2011, maquet sas has changed these screws in the production line but has not noticed any adverse outcome.Before this date, the screws were a bit longer, hence the stops stronger and should not be concerned by this problem.This issue is followed through the capa 464134.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.
 
Event or Problem Description
On 24th may, 2024 getinge became aware of an issue with one of surgical lights - powerled 700.The issue was not clear enough to establish if the issue should be considered as risk related.Further information provided by getinge employee on 24th june 2024 indicated the rotation is possible without limitation and new stop segment was installed.The fact that the rotation stop no longer fulfills its function and the lighthead can rotate freely makes the cupola ineffective with a risk of metal filings falling into the sterile field.We decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination.

Brand Name
POWERLED TM
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key19622339
Report Number9710055-2024-00388
Device Sequence Number8486099
Product Code FSY
UDI-Device Identifier03700712402594
UDI-Public(01)03700712402594
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARD568436010A
Device Catalogue NumberARD568371939
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer07/30/2024
08/21/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date08/08/2024
08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown